Cycle structure of random permutations with cycle weights

Nicholas M. Ercolani, Daniel Ueltschi

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We investigate the typical cycle lengths, the total number of cycles, and the number of finite cycles in random permutations whose probability involves cycle weights. Typical cycle lengths and total number of cycles depend strongly on the parameters, while the distributions of finite cycles are usually independent Poisson random variables.

Original languageEnglish (US)
Pages (from-to)109-133
Number of pages25
JournalRandom Structures and Algorithms
Volume44
Issue number1
DOIs
StatePublished - Jan 2014

Keywords

  • Cycle structure
  • Cycle weights
  • Ewens distribution
  • Random permutations

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Cycle structure of random permutations with cycle weights'. Together they form a unique fingerprint.

  • Cite this